# SDR IXXA06SMN061S

- Difficulty date: January 26, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, 'FWD LAVATORY DRAIN HOLE PLUG INSTALLATION REQUIRED, STA 270.000 - 280.000, L-22R TO L-23R.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 1 (SHEET 1, 3).  REMOVED FASTENERS IAW DC8 SRM 51-3-0.  CUT OUT AREA, FABRICATED REPAIR DOUBLER, (02EA) INTERNAL FINGER DOUBLER (AL7075T6 0.040”) IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3), DC8 SRM 53-4-1 FIG 5 ITEM “B”, DC8 SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3), DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
